MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC. BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Salivary Hypersecretion (4486); Voice alteration (4906)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 and last titrated from 3.0 to 4.0ma on (b)(6) 2025.Since implant, the patient experienced an overactive salivary gland and lip numbness on the right side of their mouth causing a lisp.The surgeon expected the symptoms to resolve; no intervention was planned.Barostim therapy was increased to 6.0ma on (b)(6) 2025.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was the implant procedure.In the opinion of cvrx's physician consultant, it was possible the hypoglossal (cn12) and glossopharyngeal nerves (cn 9) were affected by the implant.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 with a longitudinal incision with a bifurcation in a normal location.Since implant, the patient experienced an overactive salivary gland and lip numbness on the right side of their mouth causing a lisp.The surgeon expected the symptoms to resolve, no intervention was planned.Barostim therapy was increased to 6.0ma on (b)(6) 2025.As of (b)(6) 2025, the patient had started feeling some better.As of (b)(6) 2025, the patient had been doing better and starting to recover.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 with a longitudinal incision with a bifurcation in a normal location.Since implant, the patient experienced an overactive salivary gland and lip numbness on the right side of their mouth causing a lisp.The surgeon expected the symptoms to resolve; no intervention was planned.Barostim therapy was increased to 6.0ma on (b)(6) 2025.As of (b)(6) 2025, the patient had started feeling some better.As of (b)(6) 2025, the patient had been doing better and starting to recover.As of (b)(6) 2026, the patient was still experiencing a lisp but was feeling much better and did not want to change any barostim settings.

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key23649481
Report Number3007972010-2025-00120
Device Sequence Number4824407
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)270306
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1036
Device Catalogue Number100065-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/03/2025
01/25/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/19/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite